# SDR UALA2009092302999

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 67,937 hours, 19,616 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Module
- Part number: 285T0017201
- Part serial: 240
- Condition: Faulty
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEV ASYM MSG, RTFL.  REPLACED LEFT CSEU AND RT SAM.  REPLACED ELEVATOR ASYM ACTUATOR (P/N S251N206-2 - S/N 56), OPS CHECK OK.  NO MESSAGES DISPLAYED.
